Ask a doctor

Donut Lift/aug Seroma? (photo)

I'm 18dys post Op. day 12 I noticed a small amount of greenish discharge on my gauze pad. My PS is overseas. I emailed him and he said to get on antibiotics. My doc here put me on 5 days Amoxcicillin 875mg and potassium culvanate. 125mg. I finished the course yesterday. This morning I noticed more small amount of dry discharge. I can't get hold of my Ps. Should I be worried? What shall I do? Help greatly appreciated.

Doctor Answers (3)

Concerns about nipples

+1

are certainly valid.  If your nipples are warm to touch, they are just dark.  If they are cold and sloughing skin like a blister, you have other issues that area more concerning and you should see your surgeon or whomever is covering for your surgeon.  Someone should be covering for your surgeon if your surgeon is overseas and you need to see him/her.


Redding Plastic Surgeon
4.5 out of 5 stars 17 reviews

Donut Lift/aug Seroma?

+1

Looking at these photos, my worry in insufficient blood supply to the nipples and areolas.  This can be a serious problem. Seek a plastic surgery evaluation today.

Best wishes. 

Jourdan Gottlieb, MD
Seattle Plastic Surgeon
4.5 out of 5 stars 32 reviews

Donut lift complications

+1

Posting on this website will get you some opinions based on pictures but what you REALLY need is to be evaluated by a physician who can examine you in person, culture any drainage that you have, and put you on the proper antibiotics.  If your doctor is not available, he/she should have someone covering his office for such occasions.  If not, then I would suggest that you get in to see another doctor about this before a little problem potentially becomes a big problem.

Edwin C. Pound, III, MD
Atlanta Plastic Surgeon
4.5 out of 5 stars 11 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.